# SDR FDEA201110064345

- Difficulty date: October 6, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,057 hours, 11,035 cycles
- Engine: Ge CF680C2D1F
- Engine time: 60,692 hours, 11,561 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: AEX10388C
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O ROLL, LEVEL 1 ALERT " REV PRESS FAULT",  ABORTED TO BLOCKS.  FAULT EXTINGUISHED AFTER CLEAR OF RUNWAY.  PERFORMED FIM 78-30-01, FIG 103, CONTINUITY CHECK BETWEEN J4 PIN 19 (ECU) TO PIN B PRESS, SW DPV AND PIN C (PRESS SW) TO GROUND - OK.  HOWEVER R & R PRSOV IAW MM 78-31-07-4-1 AND DPV SOLENOID AND PRESS SW ASSY IAW MM 78-31-08-4-1.  PERFORMED OPS CHECK ON NR 1 T/R IAW CHAPTER 7, OK.  PERFORMED POWER ASSURANCE CHECK IAW JRH CHAP 7-10, TWICE, SATIS, NO FAULT MESSAGE.  ACFT OK FOR SERVICE.  OPEN/CLOSE DOOR IAW MM 71-10-00.  PREMATURE REMOVAL/INSTALLATION.
